Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 14 found articles
 
 
  Mathematical Deficiencies in University Entrants
 
 
Title: Mathematical Deficiencies in University Entrants
Author: Elton, L. R. B.
Appeared in: International journal of science education
Paging: Volume 2 (1980) nr. 1 pages 25-44
Year: 1980-01
Contents: English The paper discusses the reasons why students may be deficient in mathematics on entering universities and investigates methods of diagnosis and remedy with the help of illuminative evaluation techniques. The bulk of the paper concentrates on the improvement of manipulative skills and concludes that more deficiencies arise from students having forgotten material which they had learned before than from any other cause, and that deficiencies due to this cause, while readily remediable, can cause great difficulties later, if not remedied early. Deficiencies due to failure of understanding concepts and notation are discussed briefly in an appendix by J. Nuttall.
Publisher: Routledge
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 14 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands